# SDR SWAA2024092024815

- Difficulty date: August 10, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 123YCC AT FWD CARGO COMPARTMENT 2024-489248<[01] FABRICATED PANEL 123YCC AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 DWG 453A1210 SHEET: 7 REV:A. MATERIAL USED PHENOLIC P/N:BMS8-223TY13CL2GRAB P/O:2022-121290.;[02] FABRICATED PANEL 123YCC AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 DWG 453A1210 SHEET: 7 REV:A. MATERIAL USED PHENOLIC P/N:BMS8-223TY13CL2GRAB P/O:2022-121290.
